# SDR AALA201809109045

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 79,279 hours, 11,228 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP1752322
- Part serial: 54H1389
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S SLIDING WINDOW HAS BURN MARK ON THE AFT LOWER PART OF WINDOW.  FOUND TWO CRACKS IN THE BURN AREA.   THE AIRCRAFT WAS GROUNDED. MAINTENANCE R & R THE SLIDING WINDOW IAW AMM 56-12-11-000-802-A,, & 56-12-11-400-802-A. OPS & LEAK CHECKED OK.
